# SDR CA120509005

- Difficulty date: May 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 14,871 hours
- Engine: Ge CF348E5A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Part time: 15,172 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE SHUTDOWN CLIMBING THRU 14000 FT ON DEPARTURE, EMERGENCY DECLARED.  ACFT IS RETURNED TO DEPARTURE.  NR 2 ENGINE AUTO SHUTDOWN WITH FAULT ICON. IN CLIMB OUT RED OIL PRESSURE AFTER ABOUT 1 MIN NO RESTART ATTEMPTED.  LIKELY HPT2 FAILURE.
